Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Balanced Designs with Unequal Numbers of Replicates

Peter W. M. John
The Annals of Mathematical Statistics
Vol. 35, No. 2 (Jun., 1964), pp. 897-899
Stable URL: http://www.jstor.org/stable/2238551
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Balanced Designs with Unequal Numbers of Replicates
Preview not available

Page Thumbnails

  • Thumbnail: Page 
897
    897
  • Thumbnail: Page 
898
    898
  • Thumbnail: Page 
899
    899